W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
TGMR373715 |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
11/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: a patient was enrolled in the arise ii clinical trial.While reviewing ct scans for the patient, a product specialist noticed that there was type iiia endoleak between 2 previously implanted ctag devices.On (b)(6) 2024, while performing the procedure for the arise trial, a stent graft was also placed relining the junction.
Additional Manufacturer Narrative
D4: device serial numbers, udi, expiration dates, and catalog numbers have been added.It is unknown which device caused or contributed to this event.Additional gore® tag® device included on this report: sn: (b)(6).Udi: (b)(4).Catalog: tgmr404015.H.6.Investigation findings code c20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Investigation findings code c23: on the (b)(6)2024 time point imaging shows: *the overlap of the 2-gore® tag® conformable thoracic stent grafts with active control, in the descending thoracic aorta (dta), appears to be ~2.1cm, by centerline length.*a type iii endoleak is confirmed at the overlap of the original gore® tag® conformable thoracic stent grafts with active control in the dta.H.6.Investigation conclusions code d1102: according to the gore® tag® conformable thoracic stent grafts with active control system instructions for use (ifu), overlapped endoprostheses should have an overlap of at least 3cm.H.6.Investigation conclusions code d12: the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu) states the following: "complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to: endoleak".B3/b4/b5/b6 event description updated g4: date received by manufacturer is the date that the serial numbers became available.
Event or Problem Description
The following was reported to gore: on (b)(6) 2022, a patient was treated for an intramural hematoma in the descending thoracic aorta that had progressed to aneurysmal degeneration using two gore® tag® conformable thoracic stent grafts with active control (ctag).Later, the patient was enrolled in the arise ii clinical trial.On (b)(6) 2024, while reviewing ct scans for the patient, a product specialist noticed that there was type iiia endoleak between 2 previously implanted ctag devices.On (b)(6), 2024, while performing the arise procedure, a stent graft was placed relining the junction.Per the imaging evaluation, the overlap between devices was 2.2cm, less than the ifu guidelines of 3.0cm.